Submanifolds of Sasakian Manifolds with Concurrent Vector Field




Submanifold, Sasakian manifold, concurrent vector field, conformal vector field, Ricci soliton, Yamabe soliton


The submanifolds of Sasakian manifolds with a concurrent vector field have been studied. Applications of such submanifolds to Ricci solitons and Yamabe solitons has also been showed.

Author Biography

Shyamal Kumar Hui, The University of Burdwan

Professor, Mathematics Department


D. E. Blair, Contact manifolds in Riemannian geometry, Lecture Notes in Math. 509, Springer- Verlag, 1976.

B.-Y. Chen, Some results on concircular vector fields and their applications to Ricci solitons, Bulletin of the Korean Mathematical Society, 52(50) (2015), 1535–1547.

B.-Y. Chen, Topics in differential geometry associated with position vector fields on Euclidean submanifolds, Arab J. Math. Sci., 23 (2017), 1–17.

B.-Y. Chen, Differential geometry of rectifying submanifolds, Int. Electron. J. Geom. 9 (2) (2016), 1–8, Addendum to 10 (1) (2017), 81–82.

B.-Y. Chen, Euclidean submanifolds with incompressible canonical vector field, Serdica Math. J. 43 (3) (2017), 321–334.

B.-Y.Chen,Harmonicity of 2-distance functions and incompressibility of canonical vector fields, Tamkang J. Math. 49 (2018), 339–347.

B.-Y. Chen and S. Deshmukh, Classification of Ricci solitons on Euclidean hypersurfaces, Intern. J. Math. 25 (11) (2014), 1450104 (22 pages).

B.-Y. Chen and S. Deshmukh, Ricci solitons and concurrent vector fields, BalkanJ. Geom. Appl. 20(1) (2015), 14–25.

B.-Y.Chen and S. Deshmukh, Yamabe and quasi-Yamabe solitons on Euclidean submanifolds, Mediterr. J. Math., 15 (2018), 194,

B.-Y. Chen and S. Deshmukh, Euclidean submanifolds with conformal canonical vector field, Bulletin of the Korean Mathematical Society, 55 (2018), 1823–1834.

B.-Y. Chen and S. W. Wei, Differential geometry of concircular submanifolds of Euclidean spaces, Serdica Math. J., 43 (2017), 35–48.

R. S. Hamilton, The Ricci flow on surfaces, Mathematics and general relativity, Contemp. Math., American Math. Soc., 71 (1988), 237–262.

K.Yano and M. Kon, Structures on manifolds, WorldSci. Publ. Co., Singapore, 1984.




How to Cite

Mandal, P., Mandal, Y. C., & Hui, S. K. (2021). Submanifolds of Sasakian Manifolds with Concurrent Vector Field. Tamkang Journal of Mathematics, 52(4), 445-451.